Hello sir. I am having diziness and balancing problem for the past two years. The reason was not yet diagnosed. Last 1 year I had pari cr tablet and the same was under control. However last one month I am not having any medicines and the problem has started. When it comes I felt weekness in whole body.Could you please let me know what could be the exact reason and a permanent solution ?
11 years experience
Ask Free Question
Yes tjr is a permanent solution to al this nd tht is accurate diagnosis ndedicines life long wont help ! get un touch .
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.